# SDR USAA2011081100015

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD INSP - CRACK ON VERTICAL BEAM WEB TOOLING HOLE AT BS 188, WL 207, LBL 29.  REPAIRED VERTICAL BEAM WEB AT BS 188, WL 207, LBL 29 IAW B737-400 SRM 51-40-02 FIG 8 & 12.
